# SDR DALA1033129853

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 285-313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN STA 285-313, LBL 22 SEAT TRACK HAS CORROSION.  REMOVED CORROSION FROM BS 200-313, LBL 22 IAW SRM 51-10-3.  ORIG MAT .100,  REMOVED .051, AREA BLENDED 3" X 1.5" OUT OF LIMITS IAW SRM 53-05, FIG 4B. REMOVED SEAT TRACK IAW SRM 51-30-01.  INSTALLED SEAT TRACK & SPLICE IAW 53-05, FIG 4.
